# SDR UIEA2012091000397

- Difficulty date: August 24, 2012
- Submitted: September 10, 2012
- Operation: Air carrier
- Aircraft: N419MC
- Make and model: Boeing 747-48EF
- Aircraft serial: 28367
- Aircraft time: 72,448 hours, 12,302 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Bs 1780-1820
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFORMED WITH CRACK ON RT FUSE MAIN DECK CARGO DADO PANEL BETWEEN BS 1780 AND 1820.  REPAIR IAW EI T2012A25B-1995, REV. 00.
